Alert archive / Indiana / Small Craft Advisories in 2014

Small Craft Advisory 76, NWS Northern Indiana

December 29, 2014

NWS Northern Indiana issued this small craft advisory at Dec 29, 2014, 9:54 PM EST. It took effect at Dec 30, 2014, 7:00 AM EST. It was in force for 29 hr.

The area

The counties it named.

The facts

Issued
Dec 29, 2014, 9:54 PM EST (02:54 UTC)
In effect from
Dec 30, 2014, 7:00 AM EST
Expired
Dec 31, 2014, 11:33 AM EST
In force
29 hr
Issued by
NWS Northern Indiana

The text

As transmitted, in the capitals the NWS used until 2016.

145 
WHUS73 KIWX 300254
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
954 PM EST MON DEC 29 2014

LMZ043-046-301100-
/O.NEW.KIWX.SC.Y.0076.141230T1200Z-141231T1200Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
954 PM EST MON DEC 29 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM TUESDAY TO 7 AM EST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 AM TUESDAY TO
7 AM EST WEDNESDAY. 

* WINDS...NORTHWEST 10 TO 20 KNOTS. WINDS WILL INCREASE AND BACK
  WEDNESDAY... WITH SOUTHWEST GALES POSSIBLE BY WEDNESDAY NIGHT.

* WAVES...3 TO 6 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
6 follow-up statements
126 
WHUS73 KIWX 300934
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
434 AM EST TUE DEC 30 2014

LMZ043-046-301745-
/O.EXT.KIWX.SC.Y.0076.141230T1200Z-141231T1800Z/
/O.NEW.KIWX.GL.A.0008.141231T1800Z-150101T1200Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
434 AM EST TUE DEC 30 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 PM EST WEDNESDAY...
...GALE WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH THURSDAY
MORNING...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
GALE WATCH...WHICH IS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH
THURSDAY MORNING. 

* WINDS...NORTHWEST 10 TO 20 KNOTS BACKING SOUTHWEST WEDNESDAY AND
  INCREASING TO 20 TO 30 KNOTS IN THE AFTERNOON. SOUTHWEST GUSTS
  TO 35 TO 40 KNOT GALES POSSIBLE LATE WEDNESDAY AFTERNOON INTO
  WEDNESDAY NIGHT.

* WAVES...3 TO 5 FEET...BUILDING TO 5 TO 8 FEET TONIGHT....THEN TO
  6 TO 12 FEET WEDNESDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
081 
WHUS73 KIWX 301550
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1050 AM EST TUE DEC 30 2014

LMZ043-046-310000-
/O.CON.KIWX.SC.Y.0076.000000T0000Z-141231T1800Z/
/O.CON.KIWX.GL.A.0008.141231T1800Z-150101T1200Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1050 AM EST TUE DEC 30 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST
WEDNESDAY...
...GALE WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH
THURSDAY MORNING...

* WINDS...NORTHWEST 10 TO 20 KNOTS BACKING SOUTHWEST WEDNESDAY 
  AND INCREASING TO 20 TO 30 KNOTS IN THE AFTERNOON. SOUTHWEST 
  GUSTS TO 35 TO 40 KNOT GALES POSSIBLE LATE WEDNESDAY AFTERNOON 
  INTO WEDNESDAY NIGHT. 

* WAVES...3 TO 5 FEET...BUILDING TO 5 TO 8 FEET TONIGHT....THEN 
  TO 6 TO 12 FEET WEDNESDAY EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
761 
WHUS73 KIWX 302042
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
342 PM EST TUE DEC 30 2014

LMZ043-046-310445-
/O.CON.KIWX.SC.Y.0076.000000T0000Z-141231T1800Z/
/O.CON.KIWX.GL.A.0008.141231T1800Z-150101T1200Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
342 PM EST TUE DEC 30 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST
WEDNESDAY...
...GALE WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH
THURSDAY MORNING...

* WINDS...NORTHWEST 10 TO 20 KNOTS BACKING SOUTHWEST WEDNESDAY 
  AND INCREASING TO 20 TO 30 KNOTS IN THE AFTERNOON. SOUTHWEST 
  GUSTS TO 35 TO 40 KNOT GALES POSSIBLE LATE WEDNESDAY AFTERNOON 
  INTO WEDNESDAY NIGHT. 

* WAVES...3 TO 5 FEET...BUILDING TO 5 TO 8 FEET TONIGHT....THEN 
  TO 6 TO 12 FEET WEDNESDAY EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
717 
WHUS73 KIWX 310255
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
955 PM EST TUE DEC 30 2014

LMZ043-046-311100-
/O.CON.KIWX.SC.Y.0076.000000T0000Z-141231T1800Z/
/O.CON.KIWX.GL.A.0008.141231T1800Z-150101T1200Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
955 PM EST TUE DEC 30 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST
WEDNESDAY...
...GALE WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH
THURSDAY MORNING...

* WINDS...WEST 15 TO 25 KNOTS BACKING SOUTHWEST WEDNESDAY AND
  INCREASING TO 30 KNOTS IN THE AFTERNOON. SOUTHWEST GUSTS TO 40
  KNOT GALES POSSIBLE LATE WEDNESDAY AFTERNOON INTO WEDNESDAY
  NIGHT.

* WAVES...4 TO 8 FEET TONIGHT BUILDING TO 8 TO 14 FEET WEDNESDAY
  NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
056 
WHUS73 KIWX 310940
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
440 AM EST WED DEC 31 2014

LMZ043-046-311745-
/O.EXT.KIWX.SC.Y.0076.000000T0000Z-141231T2000Z/
/O.UPG.KIWX.GL.A.0008.141231T1800Z-150101T1200Z/
/O.NEW.KIWX.GL.W.0019.141231T2000Z-150101T1200Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
440 AM EST WED DEC 31 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM EST THIS
AFTERNOON...
...GALE WARNING IN EFFECT FROM 3 PM THIS AFTERNOON TO 7 AM EST
THURSDAY...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
GALE WARNING...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO
7 AM EST THURSDAY. THE GALE WATCH IS NO LONGER IN EFFECT. 

* WINDS...SOUTHWEST 15 TO 25 KNOTS WITH GUSTS TO 40 KNOT GALES
  LATE THIS AFTERNOON AND INTO TONIGHT.

* WAVES...BUILDING TO 8 TO 14 FEET BY TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
422 
WHUS73 KIWX 311633
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1133 AM EST WED DEC 31 2014

LMZ043-046-010045-
/O.CAN.KIWX.SC.Y.0076.000000T0000Z-141231T2000Z/
/O.EXT.KIWX.GL.W.0019.141231T1633Z-150101T1200Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1133 AM EST WED DEC 31 2014

...GALE WARNING NOW IN EFFECT UNTIL 7 AM EST THURSDAY...

* WINDS...SOUTHWEST 15 TO 25 KNOTS WITH GUSTS TO 40 KNOT GALES 
  LATE THIS AFTERNOON AND INTO TONIGHT. 

* WAVES...BUILDING TO 8 TO 14 FEET BY TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this small craft advisory went out at Dec 29, 6:25 PM EST, 3 hours 29 minutes earlier.

Area forecast discussion, Dec 29, 6:25 PM EST, 3 hours 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
625 PM EST MON DEC 29 2014

.SYNOPSIS...
ISSUED AT 622 PM EST MON DEC 29 2014

A STRONG HIGH PRESSURE SYSTEM OVER SOUTHERN ALBERTA WILL MOVE
SOUTHEAST TO WESTERN NEBRASKA BY TUESDAY EVENING. THIS SYSTEM WILL
CAUSE COLDER AIR TO CONTINUE TO FILTER INTO OUR AREA RESULTING IN
LAKE EFFECT SNOW SHOWERS... MAINLY OVER NORTHWEST INDIANA AND
SOUTHWEST MICHIGAN... WHERE AN INCH OR TWO OF ACCUMULATION IS
POSSIBLE.  LOWS TONIGHT WILL BE IN THE TEENS AND LOWER 20S...
WITH HIGHS TUESDAY IN THE MID TO UPPER 20S.

&&

.SHORT TERM...(THIS EVENING THROUGH TUESDAY)
ISSUED AT 302 PM EST MON DEC 29 2014

A STRONG COLD FRONT WAS MOVING ACROSS NORTHERN INDIANA THIS
AFTERNOON. A NARROW BAND OF LOW CLOUDS WAS ACCOMPANYING THE FRONT.
MUCH DRIER AIR WILL SPREAD INTO THE AREA BEHIND THE FRONT.
HOWEVER...WINDS WILL EVENTUALLY BECOME NORTHWEST...AND SHOULD ALLOW
LAKE CLOUDS WITH LIGHT LAKE EFFECT SNOW SHOWERS TO MOVE INLAND. SOME
FACTORS FAVORABLE FOR LAKE EFFECT SNOW FOR THIS EVENT INCLUDE EARLY
PRECONDITIONING FROM LAKE SUPERIOR...FAVORABLE DENDRITIC GROWTH IN
THE CLOUD LAYER AND 850 MB/DELTA T VALUES RISING TO 18C TUESDAY.
HOWEVER...WIND SHEAR IN THE CLOUD LAYER AND LOW INVERSION HEIGHTS
SHOULD LIMIT SHOW ACCUMULATIONS. SO CONSIDERING THESE FACTORS...
EXPECT SNOW AMOUNTS UP TO AROUND AN INCH OVER FAR SOUTHWEST LOWER
MICHIGAN WITH LESSER AMOUNTS FARTHER INLAND BY LATE TUESDAY.
TEMPERATURES WILL BE MUCH BELOW NORMAL AS MUCH COLDER AIR CONTINUES
TO FLOW SOUTH OUT OF SOUTHERN CANADA INTO THE WESTERN GREAT LAKES
REGION.

&&

.LONG TERM...(TUESDAY NIGHT THROUGH MONDAY)
ISSUED AT 302 PM EST MON DEC 29 2014

LIGHT LAKE EFFECT SNOW CHANCES AT THE BEGINNING OF THE PERIOD AND
PRECIP CHANCES TOWARD THE WEEKEND CONTINUE TO BE THE FOCUS OF THE
LONG TERM PERIOD.

ONGOING LAKE EFFECT SNOW CHANCES WILL BEGIN TO DIMINISH STARTING 00Z
THURSDAY...AS EQUILIBRIUM HEIGHTS BEGIN TO FALL AND LOW LEVEL FLOW
BACKS THROUGH WEDNESDAY. HOWEVER...WITH A WEAK WAVE DROPPING
SOUTHEAST THROUGH THE REGION...THE BEST CHANCE FOR SNOW
ACCUMULATIONS WILL BE DURING THE 00Z TO 12Z WEDNESDAY
TIMEFRAME...WHERE CONTINUED FORECAST AMOUNTS UP TO A HALF INCH OR SO
ACROSS MAINLY BERRIEN AND NW CASS COUNTIES IN MICHIGAN. FLOW BACKS
WSW FROM 12Z WED TO 00Z THU WITH WAA AND DRYING LOW
LEVELS...EFFECTIVELY SHUTTING OFF LAKE EFFECT FOR THE FORECAST AREA
THROUGH THE DAY. WEDNESDAY STILL APPEARS TO BE THE COLDEST DAY OF
THE LONG TERM PERIOD...WITH HIGHS STRUGGLING TO REACH THE 20S.

ANOTHER WEAK NORTHERN STREAM WAVE WILL DROP SOUTHEAST THROUGH THE
GREAT LAKES WEDNESDAY NIGHT...WHICH MAY BRING SNOW SHOWER CHANCES TO
EXTREME NORTHERN BERRIEN AND NW CASS COUNTIES. HOWEVER GIVEN THE
CONTINUED BACKED WSW FLOW AND POOR LOW LEVEL MOISTURE PROFILE...ONLY
A SLIGHT CHANCE MENTION REMAINS FOR THOSE PORTIONS OF SW LOWER
MICHIGAN WEDNESDAY NIGHT AND THURSDAY.

FORECAST PICTURE CONTINUES TO BE MUDDLED BEYOND THURSDAY
NIGHT...WITH RESPECT TO EVOLUTION OF SW CONUS TROF AND NORTHERN
STREAM WAVES EXPECTED TO MOVE THROUGH THE GREAT LAKES. STILL A GREAT
AMOUNT OF UNCERTAINTY W/ THE EJECTION OF THE SW CONUS TROF THROUGH
THE EASTERN HALF OF THE CONUS. WHILE MOST MODEL SOLUTIONS CONTINUE
TO SHOW THE SLOWING TREND...DIFFERENCES IN THE PHASING OF THE WAVE
W/ THE NORTHERN STREAM YIELDING A LOW CONFIDENCE FORECAST AT THIS
TIME. 12Z ECMWF RELEASES A PIECE OF THE SW CONUS ENERGY THROUGH THE
PLAINS INTO THE GREAT LAKES FRIDAY/FRIDAY NIGHT...W/ PRIMARY UPPER
LOW STAYING SUPPRESSED ACROSS SRN AZ/NM INTO TX. AS THE NORTHERN
PIECE OF THIS ENERGY SHEARS OUT ACROSS THE REGION...THE SOUTHERN
PIECE SHEARS OUT AS WELL AND STAYS SUPPRESSED ACROSS THE SOUTHERN
HALF OF THE EASTERN CONUS. WITH THIS SOLUTION...ANY PRECIP CHANCES
AFTER THURSDAY WOULD HINGE ON A SERIES NORTHERN STREAM SHORTWAVES
DROPPING SOUTHEAST THROUGH THE LAKES THROUGH THE WEEKEND. SOUTHERN
ENERGY PRECIP CHANCES WOULD REMAIN WELL SOUTH OF THE FORECAST AREA.
12Z GFS/GEFS AND GEM IS MORE PROGRESSIVE WITH THE ENTIRE SW CONUS
TROF...PHASING W/ NORTHERN STREAM WAVE ACROSS THE MIDWEST/GREAT
LAKES. THIS SOLUTION WOULD YIELD INCREASE PRECIP CHANCES SATURDAY
AND SUNDAY. WITH THE CONTINUED VARIABILITY IN THE MODEL
SOLUTION...ACCEPTED CONSENSUS BLEND POPS AND TEMPS THROUGH THE
EXTENDED PERIOD. NO MAJOR CHANGES NOTED IN THE FORECAST.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z TUESDAY EVENING)
ISSUED AT 612 PM EST MON DEC 29 2014

MVFR STRATO CU DECK EXPECTED TO EXPAND SEWD ACROSS NRN INDIANA
LATE TONIGHT AND TUE MORNING AS NORTHERLY LOW LEVEL FLOW BACKS NW.
INVERSION HEIGHT EXPECTED TO REMAIN BLO 5KFT SO EXPECT LAKE EFFECT
SHSN WILL BE LIGHT WITH JUST MVFR VSBY RESTRICTIONS AT KSBN AND
BANDS DISSIPATING BEFORE REACHING AS FAR INLAND AS KFWA.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...NONE.
&&

SYNOPSIS...AGD/SKIPPER/JT
SHORT TERM...SKIPPER
LONG TERM...NG
AVIATION...JT

VISIT US AT WWW.WEATHER.GOV/IWX (ALL LOWER CASE)

FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/NWSNORTHERNINDIANA
WWW.TWITTER.COM/NWSIWX
WWW.YOUTUBE.COM/NWSNORTHERNINDIANA
Hazardous weather outlook, Dec 29, 4:31 AM EST, 17 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
431 AM EST MON DEC 29 2014

INZ005>009-012>018-020-022>027-032>034-MIZ079>081-OHZ001-002-004-005-
015-016-024-025-300945-
ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-PULASKI-MARSHALL-
FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-MIAMI-WABASH-
HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-ST. JOSEPH MI-BRANCH-
HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-HENRY-PAULDING-PUTNAM-VAN WERT-
ALLEN OH-
INCLUDING THE CITIES OF...ELKHART...GOSHEN...LAGRANGE...TOPEKA...
ANGOLA...KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...
NORTH JUDSON...WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...
ROCHESTER...WARSAW...WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...
FORT WAYNE...MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH...
NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...
BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...STURGIS...
THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON...ARCHBOLD...
DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...PANDORA...
VAN WERT...DELPHOS...LIMA
431 AM EST MON DEC 29 2014 /331 AM CST MON DEC 29 2014/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE IS A CHANCE OF SNOW FRIDAY NIGHT THROUGH SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

INZ003-004-MIZ077-078-300945-
LA PORTE-ST. JOSEPH IN-BERRIEN-CASS MI-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...NILES...BENTON HARBOR...ST. JOSEPH...BUCHANAN...
DOWAGIAC...CASSOPOLIS
431 AM EST MON DEC 29 2014 /331 AM CST MON DEC 29 2014/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN INDIANA
AND SOUTHWEST LOWER MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

THE CHANCES OF LAKE EFFECT SNOW SHOWERS WILL INCREASE
OVERNIGHT...MAINLY ACROSS LA PORTE AND BERRIEN COUNTIES.
SNOW ACCUMULATIONS ARE GENERALLY EXPECTED TO BE LESS THAN AN INCH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

LAKE EFFECT SNOW SHOWERS MAY BRING ADDITIONAL LIGHT SNOW
ACCUMULATIONS OF AROUND AN INCH FROM NORTHWEST INDIANA TO
SOUTHWEST LOWER MICHIGAN ON TUESDAY...AND MAINLY ACROSS LA PORTE
AND BERRIEN COUNTIES.

THERE IS A CHANCE OF SNOW FRIDAY NIGHT THROUGH SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-300945-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
431 AM EST MON DEC 29 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF
SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

HAZARDOUS CONDITIONS FOR SMALL CRAFT ARE EXPECTED FOR MUCH OF THE
TUESDAY THROUGH THURSDAY NIGHT PERIOD. SOUTHWEST GALES ARE ALSO
POSSIBLE WEDNESDAY NIGHT.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 30, 4:34 AM ESTGale WatchIWX24 hr

Nearby

Small Craft Advisories in Indiana, 2014Every small craft advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.